# SDR DALA2020022701525

- Difficulty date: February 26, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 74,953 hours, 27,004 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5648, L/P 1506009) CORROSION ON FLOOR BEAM STA 365 RBL24 TO RBL30 AT PASSENGER CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: REPAIRED PER B757-200 SRM 53-00-51-2R-10 REPAIR 10.
